Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 215, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 9, 2014, 1:07 PM CDT for Brown County, Cherry County, Nebraska. It was in force for 38 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2014, 1:07 PM CDT (18:07 UTC)
- Expired
- Jul 9, 2014, 1:45 PM CDT
- In force
- 38 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE
The radar
The North Platte radar (KLNX), 41 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 1:20 PM CDT | HAIL 1 | 10 Ne Brownlee, NE | |
| Jul 9, 1:30 PM CDT | HAIL 0.88 | 11 Ene Brownlee, NE | |
| Jul 9, 1:44 PM CDT | HAIL 0.88 | 7 Nw Purdum, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.1 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1645 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
854
WUUS53 KLBF 091807
SVRLBF
NEC017-031-091845-
/O.NEW.KLBF.SV.W.0215.140709T1807Z-140709T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
107 PM CDT WED JUL 9 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 145 PM CDT
* AT 101 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF VALENTINE NATIONAL WILDLIFE REFUGE...AND MOVING SOUTHEAST AT
30 MPH. THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM
WARNING FOR CENTRAL CHERRY COUNTY.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND LONG LAKE STATE
WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 164 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4230 10003 4208 10040 4209 10044 4242 10071
4253 10052
TIME...MOT...LOC 1806Z 316DEG 26KT 4240 10050
HAIL...1.25IN
WIND...60MPH
$$
JACOBS3 follow-up statements
294
WWUS53 KLBF 091819
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
119 PM CDT WED JUL 9 2014
NEC017-031-091845-
/O.CON.KLBF.SV.W.0215.000000T0000Z-140709T1845Z/
BROWN NE-CHERRY NE-
119 PM CDT WED JUL 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY AND WEST CENTRAL BROWN COUNTIES UNTIL 145 PM CDT...
AT 115 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF BROWNLEE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. HALF DOLLAR SIZE HAIL WAS REPORTED 33
MILES SOUTH SOUTHWEST OF VALENTINE AT 104 PM CDT.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LONG LAKE STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 165 AND 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4230 10003 4208 10039 4209 10044 4234 10063
4247 10041
TIME...MOT...LOC 1818Z 316DEG 26KT 4234 10042
HAIL...1.25IN
WIND...<50MPH
$$
JACOBS594
WWUS53 KLBF 091834
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
134 PM CDT WED JUL 9 2014
NEC017-031-091845-
/O.CON.KLBF.SV.W.0215.000000T0000Z-140709T1845Z/
BROWN NE-CHERRY NE-
134 PM CDT WED JUL 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY AND WEST CENTRAL BROWN COUNTIES UNTIL 145 PM CDT...
AT 129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF ELSMERE...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN CHERRY AND WESTERN BROWN
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.
&&
LAT...LON 4228 10008 4209 10038 4209 10042 4209 10044
4227 10052 4237 10031
TIME...MOT...LOC 1834Z 316DEG 26KT 4220 10036
HAIL...1.00IN
WIND...<50MPH
$$
JACOBS530
WWUS53 KLBF 091846
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT WED JUL 9 2014
NEC017-031-091856-
/O.EXP.KLBF.SV.W.0215.000000T0000Z-140709T1845Z/
BROWN NE-CHERRY NE-
146 PM CDT WED JUL 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY AND WEST
CENTRAL BROWN COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. HOWEVER...GUSTY WINDS...HAIL...AND HEAVY RAIN ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4228 10008 4209 10038 4209 10042 4209 10044
4227 10052 4237 10031
TIME...MOT...LOC 1834Z 316DEG 26KT 4220 10036
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 12:28 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 9, 12:28 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1228 PM CDT WED JUL 9 2014 .SYNOPSIS... ISSUED AT 359 AM CDT WED JUL 9 2014 A WEAK RIDGE OF SURFACE HIGH PRESSURE STILL EXTENDS FROM THE WESTERN DAKOTAS THROUGH NEBRASKA AND KANSAS. SOME INCREASED CLOUDINESS OCCURRING...MAINLY ACROSS THE CENTRAL SANDHILLS. TEMPERATURES AT 08Z RANGE FROM 55 AT VTN TO 60 AT OGA AND IML. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 359 AM CDT WED JUL 9 2014 NORTHWEST FLOW ALOFT WILL DOMINATE THE NORTH CENTRAL U.S THROUGH TONIGHT. H85 TEMPS WILL RANGE FROM 18C TO 26C...RESULTING IN HIGHS FROM NEAR 82 NORTHEAST TO NEAR 90 SERN PNHDL AND FAR SOUTHWEST. SKIES TO BECOME PARTLY TO MOSTLY CLOUDY TODAY. A SURFACE FRONTAL BOUNDARY WILL REMAIN FIRMLY ACROSS ERN WY INTO ERN CO TODAY. A WARM FRONT ALOFT WILL RESIDE INTO WRN NEBR TODAY AS A DISTURBANCE ALOFT TRACKS ACROSS THE REGION. ELEVATED SHOWERS AND THUNDERSTORMS WILL DEVELOP AND SPREAD SOUTHEAST THIS MORNING. DURING THE AFTERNOON...INSTABILITY ACROSS WRN NEBR WILL INCREASE BUT REMAIN FAIRLY MODEST WITH 0-3KM MUCAPES FROM NEAR 2500 J/KG IN SWRN TIER OF COUNTIES TO AROUND 500 J/KG IN THE FAR NORTHEAST. STRONG 0-6KM SHEAR WILL MORE THAN COMPENSATE FOR THE LACK OF INSTABILITY RANGING AS HIGH AS 50-60 KTS. THIS MAY RESULT IN AT LEAST ISOLATED SEVERE STORMS OVER MOST OF THE FA WITH LARGE HAIL AND DAMAGING WIND GUSTS THE MAIN THREAT. POPS TO INCREASE TO 30 PERCENT THIS AFTN OVER MOST OF FA. FOR TONIGHT...STORMS ARE EXPECTED TO CONGEAL INTO A CLUSTER OF STORMS THIS EVENING NEAR AND SOUTH OF INTERSTATE 80...THEN MOVE SOUTH INTO KANSAS AFTER MIDNIGHT. STILL A RISK FOR A FEW SEVERE STORMS UNTIL MID EVENING. CLOUDINESS TO DECREASE FROM WEST TO EAST OVERNIGHT. LOWS FROM NEAR 60 TO THE LOWER 60S. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 359 AM CDT WED JUL 9 2014 CONCERNS THROUGH THIS PORTION OF THE FORECAST DEAL WITH TIMING SYSTEMS MOVING ACROSS THE AREA WHICH WILL IMPACT PRECIPITATION CHANCES AS WELL AS TEMPERATURES. A STRONG UPPER LEVEL LOW OVER CANADA WILL BE THE PRIMARY PLAYER IN THE FORECAST FROM LATER THIS WEEK THROUGH THE MIDDLE OF NEXT WEEK. THE CURRENT UPPER LEVEL PATTERN SHOWS AN UPPER LEVEL LOW OVER ONTARIO WITH ANOTHER MOVING ONSHORE INTO BRITISH COLUMBIA THIS WEDNESDAY MORNING WITH A STRONG RIDGE IN PLACE OVER THE WESTERN CONUS. WATER VAPOR WAS SHOWING ABUNDANT MOISTURE AND THUNDERSTORMS ONGOING ACROSS ARIZONA AND NEW MEXICO INTO UTAH AND COLORADO INDICATING THE ONGOING MONSOON OVER THE SOUTHWEST. AS THE BRITISH COLUMBIA SYSTEM SHIFTS EAST OVER THE NEXT SEVERAL DAYS THE UPPER LEVEL RIDGE WILL ALSO MOVE EAST. THE CENTRAL PLAINS WILL SEE THIS LEAD TO FAIRLY FLAT WESTERLY FLOW. HOWEVER...WITH THE UPPER RIDGE SHIFTING TO THE SOUTHERN PLAINS FOR THURSDAY AND FRIDAY THE LOCAL AREA WILL BE ON THE NORTHERN PERIPHERY OF THE RIDGE WHICH WILL BRING MONSOONAL MOISTURE INTO THE REGION. IN ADDITION...THE SURFACE PATTERN SHOWS AN EXPANSIVE AREA OF HIGH PRESSURE OVER THE EASTERN THIRD OF THE COUNTRY WHICH WILL OPEN THE GULF UP ALLOWING MOISTURE TO GET PUSHED NORTH INTO THE CENTRAL PLAINS. BOTH TEMPERATURES AND DEWPOINTS WILL BE ON A RISING TREND THROUGH THURSDAY AND FRIDAY BECAUSE OF THESE REASONS. WITH THE HIGHER MOISTURE THAT IS EXPECTED...JUST NEED SOME WEAK PERTURBATIONS IN THE UPPER LEVEL FLOW ACROSS THE AREA TO HELP STORMS DEVELOP ON BOTH THURSDAY AND FRIDAY. THERE IS SUBSTANTIAL DIFFERENCES BETWEEN THE MODELS ON WHEN THESE WEAK SYSTEMS WILL MOVE THROUGH. THERE ARE CHANCES IN THE FORECAST FOR MUCH OF THE DAY THURSDAY AND INTO FRIDAY ALTHOUGH IT IS UNLIKELY THAT IT WILL BE RAINING OVER THESE LOCATIONS THE ENTIRE PERIOD. JUST DON/T HAVE THE CONFIDENCE TO FURTHER PINPOINT WHEN THE HIGHER CHANCES WILL BE AT THIS TIME. THROUGH THE WEEKEND THE BRITISH COLUMBIA LOW WILL SETTLE OVER MANITOBA AND ONTARIO BEFORE DIGGING INTO THE GREAT LAKES MONDAY AND TUESDAY. THIS WILL ALLOW THE RIDGE TO RETREAT BACK WEST AND WILL PUT THE LOCAL AREA INTO NORTHWEST FLOW THROUGH MUCH OF NEXT WEEK. THE MODELS ARE SHOWING THE LOW LEVEL MOISTURE STAYING IN PLACE LOCALLY UNTIL GETTING PUSHED OUT MONDAY NIGHT AND TUESDAY BY A STRONG COLD FRONT. WITH THE MOISTURE STICKING AROUND...AND WITH NORTHWEST FLOW BRINGING A MULTITUDE OF WEAK SYSTEMS ACROSS THE PLAINS THERE WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS MOST DAYS. HOWEVER THERE IS CONSIDERABLE UNCERTAINTY ON THE TIMING OF ANY SHORTWAVES AS THE MODELS ARE OFF BY ABOUT 12 HOURS FROM EACH OTHER ON MANY DAYS. WITH THE LEVEL OF DIFFICULTY IN TIMING ANY SYSTEMS THROUGH THE AREA AND WITH LOW CONFIDENCE ON MAKING MAJOR CHANGES THROUGH THE AREA THE FORECAST HAS REMAINED FAIRLY SIMILAR TO THE PREVIOUS. THE RAIN CHANCES WILL DICTATE THE TEMPERATURES AS THERE ARE A FEW DAYS WHEN THE MODELS ARE SHOWING RAIN AND HIGH CLOUD COVER ALL DAY WHICH WOULD LIKELY LIMIT TEMPERATURES. BUT AGAIN WITH THE UNCERTAINTY DIDN/T HAVE THE CONFIDENCE TO MAKE MANY CHANGES TO THE MAX/MIN TEMPERATURES ALTHOUGH THEY WILL LIKELY NEED TO BE MODIFIED AS TIME GETS CLOSER. WHAT IS MORE CERTAIN IS THAT THIS UPPER LOW WILL NOT ALLOW STRONG RIDGING TO BUILD IN SO NO BIG WARM UP IS EXPECTED WITH THE AREA BEING IN A SLOW COOLING PATTERN THROUGH THE NEXT WEEK. ONCE THE UPPER LEVEL SYSTEM DIGS INTO THE GREAT LAKES REGION IT WILL PUSH THE PREVIOUSLY MENTIONED COLD FRONT THROUGH THE FORECAST AREA WHICH WILL BRING COOLER AND DRIER AIR INTO THE REGION. BY TUESDAY IF THE TREND REMAINS SIMILAR...COULD BE LOOKING AT HIGHS IN THE 70S FOR MUCH OF THE AREA. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1227 PM CDT WED JUL 9 2014 THUNDERSTORMS...POSSIBLY SEVERE...ARE EXPECTED TODAY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. THE CONVECTIVE ALLOWING MODELS CONTINUE TO INDICATE FURTHER DESTABILIZATION OF THE ATMOSPHERE THIS AFTERNOON...WITH A CONVECTIVE CLUSTER/S FORMING INVOF THE SANDHILLS REGION AND/OR SW NEBRASKA AND MOVING SOUTHEAST THIS EVENING. LARGE HAIL AND GUSTY ERRATIC WIND WOULD BE EXPECTED WITHIN OR NEAR ANY STORM. OTHERWISE WERE WATCHING STORMS THAT MAY IMPACT KVTN OR KANW EARLY THIS AFTERNOON...THESE STORMS WILL BE STRONG...WITH THE POTENTIAL OF HAIL...BRIEF VISIBILITY RESTRICTIONS AND GUSTY WIND. CONDITIONS WILL QUIET THIS EVENING...BUT SOUTHERLY TO SOUTHEASTERLY WINDS AOA 10KTS CAN BE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...ROBERG SHORT TERM...ROBERG LONG TERM...BROOKS AVIATION...JACOBS
Hazardous weather outlook, Jul 9, 4:34 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 434 AM CDT WED JUL 9 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-100945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 434 AM CDT WED JUL 9 2014 /334 AM MDT WED JUL 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND EVENING. THE THREAT AREA IS GENERALLY ALONG AND SOUTH OF HIGHWAY 275 AND HIGHWAY 20 WHERE LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY ACROSS THE OUTLOOK AREA. AT THIS TIME...THE THREAT OF WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR AREAS GENERALLY ALONG AND SOUTH OF HIGHWAY 275 AN HIGHWAY 20. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Special weather statement, Jul 9, 10:46 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1046 AM CDT WED JUL 9 2014 NEZ005-024-025-094-091630- EASTERN CHERRY NE-HOOKER NE-THOMAS NE-WESTERN CHERRY NE- 946 AM MDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...NORTHWESTERN THOMAS AND NORTHEASTERN HOOKER COUNTIES UNTIL 1030 AM MDT/1130 AM CDT/... AT 941 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES NORTHWEST OF MULLEN...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SENECA... KELSO... GIANT HILL... NORWAY... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 188 AND 206. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 69 AND 85. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jul 9, 11:29 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1129 AM CDT WED JUL 9 2014 NEZ024-025-094-091715- HOOKER NE-THOMAS NE-WESTERN CHERRY NE- 1129 AM CDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...WESTERN THOMAS AND NORTHEASTERN HOOKER COUNTIES UNTIL 1215 PM CDT/1115 AM MDT/... AT 1028 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SENECA...OR 8 MILES EAST OF MULLEN... MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THEDFORD... SENECA... NORWAY... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 156. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 187 AND 213. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 62 AND 64. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jul 9, 11:45 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 AM CDT WED JUL 9 2014 NEZ005-094-091730- EASTERN CHERRY NE-WESTERN CHERRY NE- 1145 AM CDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 1230 PM CDT/1130 AM MDT/... AT 1042 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KILGORE...OR 22 MILES WEST OF VALENTINE... MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CROOKSTON... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 198 AND 207. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 166 AND 209. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 119 AND 140. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jul 9, 12:18 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1218 PM CDT WED JUL 9 2014 NEZ025-036-037-091800- LOGAN NE-MCPHERSON NE-THOMAS NE- 1218 PM CDT WED JUL 9 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THOMAS... NORTHEASTERN MCPHERSON AND LOGAN COUNTIES UNTIL 100 PM CDT... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF THEDFORD...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAPLETON... BROWN LAKE... SHANKLIN BLUFF... TARBOZ LAKE... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 112 AND 132. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 219 AND 228. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jul 9, 12:37 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1237 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL 20 SSW VALENTINE 42.61N 100.70W
07/09/2014 E1.00 INCH CHERRY NE PUBLIC
PEA TO QUARTER SIZE HAIL...ESTIMATED WIND GUSTS TO 40
MPH.
&&
SJACOBSLocal storm report, Jul 9, 1:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
107 PM CDT WED JUL 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL 33 SSW VALENTINE 42.43N 100.80W
07/09/2014 E1.25 INCH CHERRY NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:34 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 9, 2:22 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 38 min |
| Jul 9, 2:27 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 48 min |
| Jul 9, 2:59 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 46 min |
| Jul 9, 3:53 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 52 min |
| Jul 9, 4:38 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 37 min |
| Jul 9, 4:44 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 46 min |
| Jul 9, 5:25 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Rock | 50 min |
| Jul 9, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| Jul 9, 6:12 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 48 min |
| Jul 9, 6:21 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 39 min |
| Jul 9, 6:48 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 57 min |
| Jul 9, 6:59 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Loup, Rock, Wheeler | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.